# SDR C2XA05SH145

- Difficulty date: December 31, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 8,727 hours, 7,406 cycles
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND CARGO DOOR CUTOUT BEAM HAS CORROSION. MAINTENANCE REMOVED AND REPLACED CARGO DOOR LOWER CUTOUT BEAM IAW  SRM 51-40-02 AND EC 5320-01137. AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
